MultiTowers, conjugacies and codes : three theorems in ergodic theory, one variation on Rokhlin's Lemma
Alpern, Steve and Prasad, V. S.. (2008) MultiTowers, conjugacies and codes : three theorems in ergodic theory, one variation on Rokhlin's Lemma. Proceedings of the Mathematical Society, Vol.136 (No.12). pp. 4373-4383. ISSN 0082-0717Full text not available from this repository.
Official URL: http://www.ams.org/journals/proc/2008-136-12/S0002...
We show that three theorems about the measurable dynamics of a fixed aperiodic measure preserving transformation of a Lebesgue probability space are equivalent. One theorem asserts that the conjugates of are dense in the uniform topology on the space of automorphisms. The other two results assert the existence of a partition of the space with special properties. One partition result shows that given a mixing Markov chain, there is a code (i.e., a partition of the space) so that the itinerary process given by and the partition has the distribution of the given Markov Chain. The other partition result is a generalization of the Rokhlin Lemma, stating that the space can be partitioned into denumerably many columns and the measures of the columns can be prescribed in advance. Thus the first two results are equivalent to this strengthening of Rokhlin's Lemma.
|Item Type:||Journal Article|
|Divisions:||Faculty of Social Sciences > Warwick Business School > Operational Research & Management Sciences
Faculty of Social Sciences > Warwick Business School
|Journal or Publication Title:||Proceedings of the Mathematical Society|
|Publisher:||American Mathematical Society|
|Page Range:||pp. 4373-4383|
Actions (login required)